# SDR CALA2020020200278

- Difficulty date: January 25, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A4001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER S/N 580336 L/H HAS 11"CRACK ON L/E AT THRUST FITTING LOCA TIONS. REF BY PEMCO NR 2664N1114 REMOVED DAMAGED AREA AND REPAIRED AREA IAW EA PD37-55-125, AMM 51-21-72-370-801 AND ECRA 5540-01557 PART 1, ACCOMPLISHED PART 3 OF ECRA 5540-01557 BY ADDING "-UALR" TO THE PART NUMBER ON THE DATA TAG. NO ADDITIONAL INSPECTIONS REQUIRED. REMOVED DAMAGED AREA AND REPAIRED AREA IAW EA PD37-55-125, AM 51-21-72-370-801 AND ECRA 5540-01557 PART 1, ACCOMPLISHED PAR 3 OF ECRA 5540-01557 BY ADDING "-UALR" TO THE PART NUMBER ON THE DATA TAG. NO ADDITIONAL INSPECTIONS REQUIRED.
